# SDR SWAA2013122723661

- Difficulty date: December 14, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 67,551 hours, 56,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STATION 500C, BETWEEN STRINGER 19R & STRINGER 22R.  REPAIRED FRAME IAW SRM.
